# SDR 04FDEA00220

- Difficulty date: January 26, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74903
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP VANE NR 1 TEE FITTING BUSHING BORES DIAMETER FOUND WORN OUT OF LIMIT.  RH INBD FLAP VANE NR 1 TEE FITTING REPAIRED AS PER EA# 1-5750-74292,   WINGS- LEFT AND RIGHT INBD FLAP VANE - NR 1 & 3 TEE FITTING WEAR REPAIR.
